# SDR ASAA2022040937950

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 42,563 hours, 12,388 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005428
- Condition: Faulty
- Location: #2 Engine
- Part time: 43,394 hours, 15,308 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 GEN DRIVE LIGHT ILLUMINATED AFTER TAKE OFF COMPLETED "DRIVE" CHECKLIST. GROUNDED - YES. ACCOMPLISHED PCU 2 BITE TEST. IDG FAULT PRESENT. REMOVED & REPLACED #2 ENG IDG IAW B737-800 AMM 24-11-11. OPS CHECK OK. REF AMM 24-11-11-080-801 REMOVED #2 IDG FILTER HAD NO CONTAMINATION.
